# SDR CALA2013061200393

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 34,870 hours, 14,043 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400114
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN PANEL SHOWS CRACK INDICATION,    VERIFIED HFEC CRACK IN SIZE APPROX 75 INCHES IN LENGTH.  APPLIED ITERIM REPAIR IAW EC/RA 5510-02309.
